# SDR P2EA00079

- Difficulty date: March 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND A CRACK ON FUSELAGE SKIN 3 INCHES, AT BS 941-945 STRINGER 23-24L.  REPAIRED CRACK AT BS 941-945 STRINGER 23L-24L WITH DOUBLER PER SRM 52-30-3 PAGE 11-12B.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0095.  (M)
